Jump to content

What Might Cause A Problem In B Complex Supplement?


E246
 Share

Recommended Posts

Just wondered if anyone else has a problem with B complex. Seems a good supplement to take but there is something in it that causes an awful increase in symptoms with chest pressure and pain, very slow hr, svt and just not feeling right, again.

I am quite certain it's that so won't take it again but does anyone know the likely B vit culprit.

Link to comment
Share on other sites

I have never felt good taking a B supplement. I think some of us think just because something is a vitamin/mineral supplement or an herbal supplement, that it is okay because they are sold OTC. For me, after years of trying B supplements off and on and getting the same awful reaction, last year I tested some of my serum B vitamins. My vitamin B6 is actually high, along with my folate. My B1 was normal. I found out from labwork my doctor did last fall that my biotin is high, too. Apparently my intestinal bacteria are doing too good of a job making my Bs! So, it is a good thing that I don't take any B supplements. I do take B-12 as an injection. That has never been too high.

Link to comment
Share on other sites

I have problems with B's too. But, I found a time released one that I can use. For some people it can be the yeast in them. Some people react strongly to yeast. It's hard to find a B vitamin that is yeast free, but can be done. Also, some of the B's have connections to our POTS. For example, if your low in NO (nitric oxide) B12 lowers it even more. If your levels are high lowering the NO will make you feel better. (Personally, for me - it makes me feel awful. But, in the time released versin of a complex - I can use it. Just not alone.)

Link to comment
Share on other sites

I'm the same - cannot seem to tolerate B vitamins, even though I feel like I probably could use some B supplementation. I've tried what seems like everything, including B12 injections, sublingual versions and teeny tiny doses, but I end up feeling very suddenly unwell: dizzy, slightly sick, buzzy head and fogginess. :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...